# SDR COMA0660392

- Difficulty date: June 16, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 20,736 hours, 19,382 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5347 - DURING TAKEOFF, RECEIVED IDG CAUTION.  PERFORMED LOW-SPEED TAKEOFF ABORT, RETURNED TO GATE.  SERVICED NR 2 IDG TO CORRECT LOW OIL CONDITION.  NO FURTHER DEFECTS.
